MathSciNet Relay Station
MathSciNet bibliographic data
MR787910 58F12 (30D05 58F10)
Devaney, Robert L. Structural instability of ${\rm exp}(z)$. Proc. Amer. Math. Soc. 94 (1985), no. 3, 545–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement